MAUDE Adverse Event Report: AV-TEMECULA-CT MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM

AV-TEMECULA-CT MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM
Catalog Number 1007823-15
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.A visual inspection was performed on the returned device.The reported stent dislodgement was confirmed.The reported failure to advance could not be tested as it was based on operational circumstances and the stent delivery system(sds) was not returned.The investigation determined that the reported difficulties appear to be related to circumstances of the procedure.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot number was not provided.It was reported that resistance was felt during advancement of the sds and force was applied.It should be noted that the multi-link vision rapid exchange (rx) and over the wire (otw) coronary stent systems (css), international, instructions for use (ifu) states: should any resistance be felt at any time during lesion access or delivery system removal, the entire guiding catheter and stent system should be removed as a single unit.Failure to follow these steps and / or applying excessive force to the delivery system can potentially result in loss or damage to the stent and / or delivery system components.Based on the information reviewed and analysis of the returned stent, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that during the procedure to treat a very fibrotic and calcified lesion in the saphenous vein graft (svg) to the 1st obtuse marginal (om1) coronary artery, a non-abbott embolic protection device was placed distal to the lesion.Pre-dilatation was then performed with an unspecified 2.0mm trek balloon.A 2.5x15 rx mini vision bare metal stent (bms) system was advanced to the lesion, but the rx mini vision bms was unable to cross the lesion due to patient anatomy, despite applying force.Prior to withdrawing the rx mini vision (due to failure to cross), the embolic protection device was retracted over the vision, however, while retracting the embolic protection device over the mini vision, the mini vision stent was pulled proximally off of the vision delivery system (dislodged); as the stent was located inside of the embolic protection net, all devices were withdrawn as a single unit without issue.Another same size mini vision was used to complete the procedure.There were no adverse patient effects and no occurrence of a clinically significant delay.No additional information was provided.

Brand Name
MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6129768
Report Number2024168-2016-08368
Device Sequence Number1076013
Product Code MAF
UDI-Device Identifier08717648049514
UDI-Public(01)08717648049514
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1007823-15
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2016
Initial Report FDA Received Date11/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EMBOLIC PROTECTION: SPIDER